Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some new polyhedra with vertex degree $ 4$ and/or $ 5$ only

Authors: A. J. W. Duijvestijn and B. Helthuis
Journal: Math. Comp. 54 (1990), 749-753
MSC: Primary 68R10; Secondary 05C99
MathSciNet review: 1011441
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A table of 4- and 5-hedra of orders up to and including 22 is given.

References [Enhancements On Off] (What's this?)

  • [1] R. L. Brooks, C. A. B. Smith, A. H. Stone, and W. T. Tutte, The dissection of rectangles into squares, Duke. Math. J. 7 (1940), 312-340. MR 0003040 (2:153d)
  • [2] A. J. W. Duijvestijn, Electronic computation of squared rectangles, Philips J. Res. 17 (1962), 523-612. MR 0144492 (26:2036)
  • [3] A. J. W. Duijvestijn, Simple perfect squared square of lowest order, J. Combin. Theory Ser. B 25 (1978), 240-243. MR 511994 (80a:05051)
  • [4] -, Algorithmic calculation of the order of the automorphism group of a graph, Memorandum no. 221, University of Technology Twente, Enschede, The Netherlands, 1978.
  • [5] A. J. W. Duijvestijn and P. J. Federico, The number of polyhedral (3-connected planar) graphs, Math. Comp. 37 (1981), 523-532. MR 628713 (83f:05028)
  • [6] W. T. Tutte, A theory of 3-connected graphs, Nederl. Akad. Wetensch. Proc. Ser. A 64 (=Indag. Math. 23 (1961), 451-455). MR 0140094 (25:3517)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 68R10, 05C99

Retrieve articles in all journals with MSC: 68R10, 05C99

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society